# SDR FDEA201212064255

- Difficulty date: December 6, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 59,191 hours, 37,906 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS BEEN INVOLVED IN AN ACFT STRIKE, THE RT SIDE OF THE VERTICAL STABILIZER HAS SUSTAINED DAMAGE.  INITIAL INSPECTION SHOWS NUMEROUS RIBS AND STIFFENERS BROKEN INTERNAL TO VERTICAL FIN.  ALSO, HAS DAMAGED HYD LINES INTERNAL OF STAB, OUTER DAMAGE INCLUDES TORN SKIN, SEVERAL PUNCTURES AND 3 PUNCTURE HOLES TO THE LOWER RUDDER ON RT SIDE.  REPAIRED DAMAGED AREA AS REQUIRED REF EA 7-5530-1541-18.
